# SDR AALA20030654

- Difficulty date: June 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD RIGHT SERVICE DOOR EMRGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT FORWARD RIGHT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
